Probabilistic rainfall thresholds for landslide occurrence using a Bayesian approach
Article first published online: 5 OCT 2012
©2012. American Geophysical Union. All Rights Reserved.
Journal of Geophysical Research: Earth Surface (2003–2012)
Volume 117, Issue F4, December 2012
How to Cite
2012), Probabilistic rainfall thresholds for landslide occurrence using a Bayesian approach, J. Geophys. Res., 117, F04006, doi:10.1029/2012JF002367., , , , , and (
- Issue published online: 5 OCT 2012
- Article first published online: 5 OCT 2012
- Manuscript Accepted: 30 AUG 2012
- Manuscript Revised: 24 AUG 2012
- Manuscript Received: 3 FEB 2012
|jgrf991-sup-0001-t01.txt||plain text document||0K||Tab-delimited Table 1.|
|jgrf991-sup-0002-t02.txt||plain text document||1K||Tab-delimited Table 2.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.